dblp.uni-trier.dewww.dagstuhl.dewww.uni-trier.de

Lael F. Kinch (Selection)

List of publications from the DBLP Bibliography Server - FAQ
Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo

Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo


4Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLRalph J. Faudree, Michael S. Jacobson, Lael F. Kinch, Jenö Lehel: Irregularity strength of dense graphs. Discrete Mathematics 91(1): 45-59 (1991)
2Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLJohn Frederick Fink, Michael S. Jacobson, Lael F. Kinch, John Roberts: The bondage number of a graph. Discrete Mathematics 86(1-3): 47-57 (1990)
1Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLAndrás Gyárfás, Michael S. Jacobson, Lael F. Kinch: On a generalization of transitivity for digraphs. Discrete Mathematics 69(1): 35-41 (1988)

Selection of 3 from 4 records - Lael F. Kinch has 6 coauthors

Last update 2012-09-10 CET by the DBLP TeamThis material is Open Data Content released under the ODC-BY 1.0 license — See also our legal information page